# SDR ASAA0280370

- Difficulty date: October 14, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 0105606
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, FOUND EMERGENCY TRACK LIGHTS IN 1ST CLASS CABIN, INOPERATIVE.  REATTACHED LOOSE CONNECTORS.  LIGHTS THEN OPERATED PROPERLY.
